I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 1, PAGES 119-125
A. A. Ivanov
View as HTML View as gif image View as LaTeX source
The purpose of the paper is to extend the concepts of splitting and jointly continuous topologies of function spaces on products of spaces, to present the resulting new theory of duality between topologies on function spaces and topologies on products of spaces, to generalize these theories on bitopological spaces.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 8, 1998